# SDR DL72W971822

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK, 1.5 INCH CRACK L/E SPAR STIFFENER AT NR 2 SLAT I/B TRACK ROLLER BOX I/B SIDE.  REPAIRED PER M/M 57-20-21.
